Pointwise Approximation of Piecewise Convex Function in L_p, Quasi Normed Spaces

Journal of University of Babylon for Pure and Applied Sciences

View Publication Info
Field Value
Title Pointwise Approximation of Piecewise Convex Function in L_p, Quasi Normed Spaces
Creator Jaleel , Iktifa Diaa
Bhaya, Eman Samir
Subject pointwise
convex approximation
quasi normed spaces
إتجاه النقطة ، تقريب محدب ، مسافات شبه معيارية
Description قدم بعض الباحثين المبرهنات المباشرة للتقريب المحدب والمتغير التحدب للدوال المستمرة المعرفة على الفترة [-1,1], والذي بدوره قيد درجة التقريب الافضل.
في هذا البحث قمنا بدراسة التقريب المحدب للدوال متغيرة التحدب في الفضاءات  عندما .
Some authors introduced direct inequalities for the constrained approximation of convex and piecewise convex functions in C[-1,1] with restricted degree of approximation. Here we study the pointwise constrained approximation of piecewise convex functions by pointwise polynomials .
Publisher University of Babylon
Date 2021-12-14
Type info:eu-repo/semantics/article
Peer-reviewed Article
Format application/pdf
Identifier https://journalofbabylon.com/index.php/JUBPAS/article/view/3888
Source مجلة جامعة بابل - للعلوم الصرفه والتطبيقية; Vol 29 No3 (2021); 145-153
JOURNAL OF UNIVERSITY OF BABYLON for Pure and Applied Sciences; Vol 29 No3 (2021); 145-153
Language eng
Relation https://journalofbabylon.com/index.php/JUBPAS/article/view/3888/2916
Rights https://www.journalofbabylon.com/index.php/JUBPAS/CopyrightandLicensing

Contact Us

The PKP Index is an initiative of the Public Knowledge Project.

For PKP Publishing Services please use the PKP|PS contact form.

For support with PKP software we encourage users to consult our wiki for documentation and search our support forums.

For any other correspondence feel free to contact us using the PKP contact form.

Find Us


Copyright © 2015-2018 Simon Fraser University Library